MAUDE Adverse Event Report: BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 014; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 014; WIRE, GUIDE, CATHETER
Model Number M001468050
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Subject device is not available.
 
Event or Problem Description
It was reported that during procedure, the guidewire (subject device) broke.No additional information is available at this time.
 
Additional Manufacturer Narrative
The device history record review for the transend ex 014 lot # 22703212 confirmed that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and because the device was not returned for analysis, a cause of undeterminable was assigned to this investigation.
 
Event or Problem Description
It was reported that during procedure, the guidewire (subject device) broke.
 
Additional Manufacturer Narrative
H10 section.D10: product available to stryker: updated.H3: device evaluated by mfg: updated.H3: summary attached: updated.Due to the automated mes system (manufacturing execution system), there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device dfu.As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The device was returned and it was confirmed that the guidewire was broken and kinked.It is probable that the device was damaged during the clinical procedure causing the reported event.An assignable cause of procedural factors will be assigned to the reported and analyzed issues.
 
Event or Problem Description
It was reported that during procedure, the guidewire (subject device) broke.A new device was used.There were no clinical consequences to the patient.

Brand Name
TRANSEND EX 014
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC COSTA RICA
coyol facility, 2546 first st.
propark free zone
alajuela 20101
CR  20101
MDR Report Key8587598
Report Number3008853977-2019-00038
Device Sequence Number11214970
Product Code DQX
UDI-Device Identifier08714729187332
UDI-Public08714729187332
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K934122
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2020
Device Model NumberM001468050
Device Catalogue NumberM001468050
Device Lot Number22703212
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2020
Initial Date Received by Manufacturer 05/02/2019
Supplement Date Received by Manufacturer06/21/2019
02/18/2020
Initial Report FDA Received Date05/07/2019
Supplement Report FDA Received Date06/21/2019
02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1